# SDR AALA202111108194

- Difficulty date: November 10, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 2,865 hours, 758 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Misinstalled
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY  BI-FOLDING DOOR INOPERATIVE. FOUND MID LAVATORY DOOR INCORRECTLY INSTALLED NOT CAUSING DOOR DAMPER TO WORK. REMOVED AND REINSTALLED LAVATORY DOOR  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
